| Model Number |
SSM-140 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Event or Problem Description
Healthcare professional reports right side capsular contracture baker grade iv.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, weight to the spec.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: a striated edge opening on radius side assessed as surgical damage.
Event or Problem Description
Device has been explanted and replaced.